Poissonized partition function and large deviation techniques in analysis of one-dimensional monomolecular layers

Szulga, J., Woyczynski, W. A., Mann, Jr., J. A., Tjatjopoulos, G. J. . SIAM Journal on Applied Mathematics 1991. 51 (2) :507-524

Locate this article in:

Bibtex

@article{CIS-208455,
  Author = {Szulga, J. and Woyczynski, W. A. and Mann, Jr., J. A. and Tjatjopoulos, G. J.},
  Title = {Poissonized partition function and large deviation techniques in analysis of one-dimensional monomolecular layers},
  Journal = {SIAM Journal on Applied Mathematics},
  Volume = {51},
  Number = {2},
  Year = {1991},
  Pages = {507--524},
  Keywords = {Poisson process, Phase transition, interacting random processes, free energy, continuum model in equilibrium statistical mechanics, thin rods}
}

Similar articles